MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 5 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE RP TIB BASE SZ 5 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150611005
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Inadequate Osseointegration (2646); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: e1: reporter is a legal representative.
 
Event or Problem Description
On (b)(6) 2023, the patient had a right knee arthroplasty to address osteoarthritis.Attune knee implants were implanted and velys was used.On (b)(6) 2024, the patient had revision right total arthroplasty to address mechanical aseptic loosening of right total knee arthroplasty.It was reported that patient had recurrent episodes of aching pain, instability, and swelling.The tibial tray and femoral component were easily removed and there was noted fibrous tissue underlying the components.Competitor products were implanted during this procedure.Doi: (b)(6) 2023.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 5 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20845102
Report Number1818910-2024-24842
Device Sequence Number14432586
Product Code NJL
UDI-Device Identifier10603295416272
UDI-Public(01)10603295416272(17)20320531(10)3821107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150611005
Device Lot Number3821107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS RT SZ 6.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE PS RP INSRT SZ6 6MM.; DEPUY CMW 2 20G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown